# SDR GTIA010528

- Difficulty date: June 17, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 25866863
- Part serial: 0170383
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9951 - AUTO PILOT VERTICAL SPPED WHEN COMMANDED UP OR DOWN THERE IS NO CONTROL UP TO 1500 FT PER MIN GOES DIRECTLY TO 1500 FT PER MINUTE.  REMOVED AND REPLACED PITCH AXIS COMPUTER, OPS CHECKED GOOD PER DC9 MM 22-13-01.  NO OTHER DISCREPANCIES NOTED.  (M)
